# SDR CA071016001

- Difficulty date: August 31, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwa PW121
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

(CAN) FOLLOWING TAKEOFF, THE ENGINE EMITTED A LOUD NOISE AND WAS SHUT DOWN IN FLIGHT. SUBSEQUENT INSPECTION REVEALED FRACTURED POWER TURBINE BLADES. ASSOCIATED FRACTURE OF THE EXHAUST DUCT CLAMP RESULTED IN EXHAUST IMPINGING ON THE LANDING GEAR STRUT IN THE AIRCRAFT WHEELWELL, TRIGGERING A FIRE WARNING INDICATION.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20071016001)
